JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE HILBERT-KUNZ MULTIPLICITY OF TWO-DIMENSIONAL TORIC RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE HILBERT-KUNZ MULTIPLICITY OF TWO-DIMENSIONAL TORIC RINGS
Choi, Sang-Ki; Hong, Seok-Young;
  PDF(new window)
 Abstract
Recently, K. Watanabe Showed that the Hilbert-Kunz multiplicity of a toric ring is a rational number. In this paper we give an explicit formula to compute the Hilbert-Kunz multiplicity of two-dimensional toric rings. This formula also shows that the Hilbert-Kunz multiplicity of a two-dimensional non-regular toric ring is at least 3/2.
 Keywords
Hilbert-Kunz multiplicity;normal semi-group;toric ring;
 Language
English
 Cited by
 References
1.
Ann. of Math., 1972. vol.96. pp.318-337 crossref(new window)

2.
CBMS Regional Conference in Mathematics No. 88, 1996.

3.
Amer. J. Math., 1969. vol.91. pp.772-784 crossref(new window)

4.
Math. Ann., 1983. vol.263. 1, pp.43-49 crossref(new window)

5.
Arch. Math.(Basel), 1997. vol.69. 4, pp.286-296 crossref(new window)

6.
Proceedings of the Institute of Natural Sciences, 2000. 35,

7.
Hilbert-Kunz multiplicity - Many Questions and Very Few Answers, 0000.

8.
J. Algebra, 2000. vol.230. 1, pp.295-317 crossref(new window)